Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS Memphis, TN

June 11, 2023Crittenden County, Mississippi County, Poinsett County, Arkansas; Shelby County, Tipton County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 11, 2023, 5:47 PM CDT for Crittenden County, Mississippi County, Poinsett County, Arkansas; Shelby County, Tipton County, Tennessee. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2023, 5:47 PM CDT (22:47 UTC)
Expired
Jun 11, 2023, 6:30 PM CDT
In force
43 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crittenden County, AR, Mississippi County, AR, Poinsett County, AR, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 49 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:50 PM CDTHAIL 12 W Marked Tree, ARQuarter size hail on I-555 between Payneway and Marked Tree.
Jun 11, 5:53 PM CDTTSTM WND DMGMarked Tree, ARCorrects previous tstm wnd dmg report from Marked Tree. Trees and powerlines down in Marked Tree. Several trees down in the cemetery.
Jun 11, 5:53 PM CDTTSTM WND DMGMarked Tree, ARCorrects previous tstm wnd dmg report from Marked Tree. Trees and powerlines down in Marked Tree. Several trees down in the cemetery. Damage to Central Baptist Church.
Jun 11, 5:53 PM CDTTSTM WND DMGMarked Tree, ARTrees and powerlines down in Marked Tree.
Jun 11, 5:53 PM CDTHAIL 1.5Marked Tree, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.8 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2023-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2023-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

901 
WUUS54 KMEG 112247
SVRMEG
ARC035-093-111-TNC157-167-112330-
/O.NEW.KMEG.SV.W.0113.230611T2247Z-230611T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
547 PM CDT Sun Jun 11 2023

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Poinsett County in eastern Arkansas...
  Southwestern Mississippi County in eastern Arkansas...
  Northern Crittenden County in eastern Arkansas...
  Southwestern Tipton County in west Tennessee...
  Northwestern Shelby County in west Tennessee...

* Until 630 PM CDT.

* At 546 PM CDT, a severe thunderstorm was located near Marked Tree,
  moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  West Memphis, Marion, Millington, Marked Tree, Tyronza, Meeman
  Shelby Forest State Park, Memphis, Sunset, Gilmore, Jericho,
  Turrell, Clarkedale, Birdsong, Payneway, Whitton, Mound City,
  Dimple, Booker, Deckerville and Griffin Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3562 9050 3537 8991 3514 9008 3540 9050
      3544 9051 3544 9057 3547 9062
TIME...MOT...LOC 2246Z 301DEG 30KT 3551 9049 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SWB
2 follow-up statements
005 
WWUS54 KMEG 112259
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
559 PM CDT Sun Jun 11 2023

ARC035-093-111-TNC157-167-112330-
/O.CON.KMEG.SV.W.0113.000000T0000Z-230611T2330Z/
Poinsett AR-Mississippi AR-Crittenden AR-Tipton TN-Shelby TN-
559 PM CDT Sun Jun 11 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN POINSETT...SOUTHWESTERN MISSISSIPPI...NORTHEASTERN
CRITTENDEN...SOUTHWESTERN TIPTON AND NORTHWESTERN SHELBY COUNTIES...

At 559 PM CDT, a severe thunderstorm was located over Tyronza, moving
east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Millington, Marked Tree, Tyronza, Meeman Shelby Forest State Park,
Gilmore, Jericho, Turrell, Clarkedale, Birdsong, Payneway, Whitton,
Dimple, Deckerville, Griffin Corner, Menesha, Gammon, Dub, St Clair,
Locke and Sloanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3562 9050 3537 8992 3518 9007 3550 9060
TIME...MOT...LOC 2259Z 287DEG 29KT 3551 9035 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SWB
491 
WWUS54 KMEG 112326
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
626 PM CDT Sun Jun 11 2023

ARC035-093-111-TNC157-167-112336-
/O.EXP.KMEG.SV.W.0113.000000T0000Z-230611T2330Z/
Poinsett AR-Mississippi AR-Crittenden AR-Tipton TN-Shelby TN-
626 PM CDT Sun Jun 11 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POINSETT...
SOUTHWESTERN MISSISSIPPI...NORTHEASTERN CRITTENDEN...SOUTHWESTERN
TIPTON AND NORTHWESTERN SHELBY COUNTIES WILL EXPIRE AT 630 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
eastern Arkansas...and west Tennessee.

LAT...LON 3562 9050 3537 8992 3518 9007 3550 9060
TIME...MOT...LOC 2326Z 301DEG 30KT 3540 9012 

$$

SWB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:37 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 11, 3:37 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
337 PM CDT Sun Jun 11 2023

...New SYNOPSIS, DISCUSSION...

.SYNOPSIS...
Issued at 257 PM CDT Sun Jun 11 2023

An unsettled pattern will continue across the Midsouth for the
upcoming work week but cooler temperatures will be a welcomed
change for the first half of the week. Monday should be mostly dry
with high temperatures in the upper 70s to low 80s. However,
showers and thunderstorms are expected each day Tuesday into next
weekend. Temperatures will trend a few degrees warmer each day
with 90s returning area wide by Saturday.

30/Sirmon

&&

.DISCUSSION...(This evening through next Saturday) Issued at 257
PM CDT Sun Jun 11 2023

Showers and thunderstorms are developing rapidly across the
region. An Enhanced Risk of severe thunderstorms exists for
nearly all of the Mid South as a cold front moves through the
region this afternoon and evening. A severe thunderstorm watch has
been issued for all of the Midsouth through 10 pm tonight
although portions of the watch will likely be cancelled after
storms move through and stabilize a given region. Area upper air
soundings show sufficient dry air aloft to result in an enhanced
risk for both large hail and damaging wind, with the greater
threat evolving into damaging wind later this evening. 25-35kt
0-3km shear should be sufficient to maintain healthy updrafts in
storm clusters, but likely too little to result in any significant
tornado threat. Hail and damaging wind will be the main threats
from any severe thunderstorms, but frequent lightning and heavy
rainfall will pose a threat to any outdoor events, even from sub-
severe thunderstorms.

Transient high pressure will build in behind the cold front later
tonight resulting in mostly dry conditions Monday. However, zonal
to weak northwest flow will return Tuesday. Several impulses will
traverse the mean flow Tuesday through Saturday resulting in
multiple rounds of showers and thunderstorms. At this time there
is no indication that widespread severe storms are likely. Heavy
rainfall over several days could develop into a flooding threat.
Temperatures tomorrow should be seasonably pleasant, featuring
highs in the middle 70s to low 80s. We should see our coolest
temperatures of the forecast period Tuesday morning when areas
near the Tennessee River may dip as low as the middle 50s. Expect
high temperatures to trend a few degrees warmer each day with 90s
returning area wide by Saturday.

30/Sirmon

&&

.AVIATION...
(18Z TAFS)
Issued at 1213 PM CDT Sun Jun 11 2023

Current VFR conditions will diminish this afternoon as a result
of a cold frontal passage. Gusty wind conditions are anticipated
to continue ahead of the FROPA and ongoing the VCTS/TSRA at the
terminals. Latest guidance is suggesting KJBR will miss the brunt
of the broken line, but all other TAF sites could experience low
CIGS and brief periods of lower VSBYS during TSRA.

The line is moving quickly with current WSW flow veering NE as a
result of the passage. Possible BR conditions could happen after
thunder activity diminishes, but lack of confidence prohibited in
this TAF cycle. MVFR/IFR conditions are more probable during
20Z-02Z as the front moves through the region, but heavy rainfall
could result in brief periods of lower VSBYS.

DNM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...JDS
AVIATION...DNM

In the hours before

Special weather statement, Jun 11, 4:17 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Memphis TN
417 PM CDT Sun Jun 11 2023

ARZ036-TNZ088-112145-
Crittenden AR-Shelby TN-
417 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of northeastern
Crittenden and central Shelby Counties through 445 PM CDT...

At 417 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sunset, or over Marion, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
West Memphis, Marion, Memphis, Sunset, Jericho, Downtown Memphis,
Frayser, Midtown Memphis, Clarkedale, Mound City, Gammon, Cunningham
Corner, Woodstock, St Clair, Harvard, Presidents Island, Briark,
Vincent, Hulbert and Raleigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
eastern Arkansas...and west Tennessee.

&&

LAT...LON 3517 9033 3534 9025 3527 8986 3501 8997
TIME...MOT...LOC 2117Z 290DEG 19KT 3523 9021

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

ARS
Special weather statement, Jun 11, 4:43 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Memphis TN
443 PM CDT Sun Jun 11 2023

TNZ089-090-112215-
Hardeman TN-Fayette TN-
443 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of east central Fayette
and central Hardeman Counties through 515 PM CDT...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Whiteville, or 8 miles southwest of Bolivar, moving
east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bolivar, Whiteville, Hornsby, Hickory Valley, Hebron, Lisbon, Van
Buren, Middleburg and Shandy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west Tennessee.

&&

LAT...LON 3511 8923 3529 8925 3536 8886 3509 8883
TIME...MOT...LOC 2143Z 265DEG 18KT 3521 8915

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

ARS
Special weather statement, Jun 11, 4:45 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Memphis TN
445 PM CDT Sun Jun 11 2023

ARZ036-048-MSZ001-TNZ088-112215-
St. Francis AR-Crittenden AR-DeSoto MS-Shelby TN-
445 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of northeastern St.
Francis, central Crittenden, northwestern DeSoto and southwestern
Shelby Counties through 515 PM CDT...

At 445 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jennette, or 7 miles south of Earle, moving southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southaven, West Memphis, Marion, T O Fuller State Park, Memphis,
Walls, Crawfordsville, Edmondson, Anthonyville, Jennette, Pinckney,
Lake Cormorant, Southwest Memphis, Lynchburg, Simsboro, Whitehaven,
Crittenden, Newport, Kate and Browns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
eastern Arkansas...northwestern Mississippi...and west Tennessee.

&&

LAT...LON 3515 9055 3515 9050 3519 9051 3528 9043
      3507 8998 3485 9018 3513 9056
TIME...MOT...LOC 2145Z 306DEG 30KT 3517 9042

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

ARS
Special weather statement, Jun 11, 4:47 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Memphis TN
447 PM CDT Sun Jun 11 2023

MSZ001-002-TNZ088-112215-
Marshall MS-DeSoto MS-Shelby TN-
447 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of northeastern DeSoto,
northwestern Marshall and southeastern Shelby Counties through 515 PM
CDT...

At 447 PM CDT, Doppler radar was tracking a strong thunderstorm over
Memphis, or 7 miles northeast of T O Fuller State Park, moving
southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southaven, Collierville, Germantown, Olive Branch, Memphis, Southeast
Memphis, Downtown Memphis, Southwest Memphis, Lewisburg, Whitehaven,
Midtown Memphis, Piperton, Fairhaven, Cedarview, Parkway Village,
White Station, Handy Corner, Capleville, Miller and Plum Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
eastern Arkansas...northwestern Mississippi...and west Tennessee.

&&

LAT...LON 3512 9011 3512 9009 3513 9007 3515 9007
      3516 9008 3523 9001 3506 8964 3500 8964
      3499 8960 3481 8977 3509 9014
TIME...MOT...LOC 2147Z 306DEG 29KT 3512 9001

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

ARS
Special weather statement, Jun 11, 4:59 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Memphis TN
459 PM CDT Sun Jun 11 2023

ARZ035-048-112230-
St. Francis AR-Cross AR-
459 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of north central St.
Francis and Cross Counties through 530 PM CDT...

At 459 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hickory Ridge, or 11 miles northwest of Wynne, moving southeast at 35
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wynne, Parkin, Village Creek State Park, Colt, Hickory Ridge,
Vanndale, Hydrick, River Front, Fitzgerald Crossing, Crow Creek,
Wittsburg, Tilton, Duvall, McDonald, Brushy Lake, McElroy, Kinton,
Fair Field, Ellis Chapel and Levesque.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
eastern Arkansas.

&&

LAT...LON 3536 9104 3544 9096 3544 9091 3525 9051
      3503 9070 3528 9104
TIME...MOT...LOC 2159Z 306DEG 29KT 3535 9094

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

ARS
Special weather statement, Jun 11, 5:04 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Memphis TN
504 PM CDT Sun Jun 11 2023

TNZ050-089-090-112230-
Hardeman TN-Fayette TN-Haywood TN-
504 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of northern Fayette,
northwestern Hardeman and south central Haywood Counties through 530
PM CDT...

At 504 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Arlington, or 17 miles south of Covington, moving
east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Whiteville, Somerville, Dancyville, Warren, Oakland, Gallaway,
Braden, Hickory Valley, Yum Yum, Fayette Corners, Laconia, Cedar
Chapel, Belmont, Vildo, Middleburg, Longtown, Moorman, Taylor Chapel,
Lambert and Miller.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west Tennessee.

&&

LAT...LON 3515 8909 3524 8964 3538 8963 3539 8961
      3540 8955 3540 8948 3542 8947 3542 8905
TIME...MOT...LOC 2204Z 276DEG 36KT 3533 8955

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ARS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:58 PM CDTSpecial Weather StatementMEGMississippi32 min
Jun 11, 3:51 PM CDTSpecial Weather StatementMEGCrittenden24 min
Jun 11, 4:17 PM CDTSpecial Weather StatementMEGCrittenden28 min
Jun 11, 4:45 PM CDTSpecial Weather StatementMEGCrittenden30 min
Jun 11, 4:59 PM CDTSpecial Weather StatementMEGCross31 min
Jun 11, 5:06 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis39 min
Jun 11, 5:07 PM CDTSevere Thunderstorm WarningMEGCrittenden38 min
Jun 11, 5:29 PM CDTSevere Thunderstorm WarningMEGLee, Phillips19 min
Jun 11, 5:35 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis20 min
Jun 11, 5:58 PM CDTSevere Thunderstorm WarningMEGCrittenden, St. Francis47 min
Jun 11, 6:05 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett25 min
Jun 11, 6:46 PM CDTSevere Thunderstorm WarningMEGPhillips44 min
Jun 11, 6:47 PM CDTSpecial Weather StatementMEGCrittenden28 min
Jun 11, 4:43 PM CDTSpecial Weather StatementMEGHardeman32 min
Jun 11, 4:47 PM CDTSpecial Weather StatementMEGShelby28 min
Jun 11, 5:04 PM CDTSpecial Weather StatementMEGFayette26 min
Jun 11, 5:44 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Madison23 min
Jun 11, 5:47 PM CDTSevere Thunderstorm WarningMEGShelby43 min
Jun 11, 6:14 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy46 min
Jun 11, 6:22 PM CDTSpecial Weather StatementMEGShelby23 min
Jun 11, 6:28 PM CDTSpecial Weather StatementMEGTipton32 min
Jun 11, 6:32 PM CDTSevere Thunderstorm WarningMEGShelby43 min
Jun 11, 6:35 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby40 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2023Severe Thunderstorm Warnings in Tennessee, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.